# SDR ASAA0480510

- Difficulty date: September 24, 2004
- Submitted: December 2, 2004
- Operation: Air carrier
- Aircraft: N973AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53449
- Engine: Pwa JT8D219
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 59101413
- Condition: Damaged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC  -  C-CHECK, FORWARD CARGO DOOR SKIN ALONG FWD EDGE DINGED.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 52-05, FIG 4.
